# SDR SWAA096567

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 7,018 hours, 55,858 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Rod
- Part number: 6944427
- Condition: Corroded
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND RT ELEVATOR TAB CONTROL RODS CORRODED.  REMOVED AND REPLACED ROD ASSY PER EA.
